Jump to content

Search the Community

Showing results for tags 'medication change'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hi everyone, Very happy to have found this forum, as I feel my doctor has been a bit too aggressive with medication changes recently and I am not sure what to do. As history, I was put on 10 mg of Zyprexa when hospitalized for a psychotic episode Spring 2017. That was followed by 10 mg of Lexapro for depression and anxiety. When I later had insomnia the Lexapro was increased to 20 mg. I gradually reduced the Zyprexa to 2.5 mg with the support of my doctor. I recently moved across the country and began seeing a new psychiatrist for general support but also due to continued depression, anxiety and a new bout of insomnia. She had me stop the Zyprexa 2.5 mg and replaced it with Seroquel (same class, more sedating), but I had a paradoxical reaction to the Seroquel (has also happened to me with every sleep med), so we discontinued it and never resumed the Zyprexa, so I am withdrawing. She also had me change from Lexapro to Zoloft to try to assist with sleep about 2.5 weeks ago--stopped Lexapro and started Zoloft at 25 mg with intent to quickly increase to 100 (equivalent to Lexapro 20). I immediately started having palpitations which only increased as I increased the dosage to 100, insomnia worsened, so we reduced it back to 25. The palpitations continued (though not as badly) and I developed allergy type symptoms (sneezing, cough, runny nose) and increased anxiety. I felt I was reacting to the Zoloft, so we decided after less than 2 weeks to switch me back to the Lexapro--a known entity. We did a quick taper of the Zoloft (12.5 mg one day, nothing the next) then resumed Lexapro at 10 mg for 2 days five days ago. My doctor advised me to decide whether to increase it more thereafter depending on how I felt. I was still having palpitations at 2 days on 10 mg Lexapro and thought perhaps I was having Lexapro withdrawal from the change attempt and low dose of Zoloft so increased to 15 mg, have been there for 3 days. Palpitations and anxiety are worse (I have had them medically checked and my heart is ok) and then I found this site and realized I have probably been withdrawing from Lexapro over the last 3 weeks and reinstating at a high-ish dose might not be the best idea. I have also taken 1 mg of Ativan a few times in desperation to relieve anxiety and insomnia, but do not want to become dependent on it. I am lost here! Not sure whether to go up or down on the Lexapro (intuitively down feels best, with the possibility of increasing later). I would be grateful for any suggestions. Thanks so much for reading!
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy